# SDR DALA1026806901

- Difficulty date: September 8, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 74,661 hours, 35,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS UPPER CAP CORRODED AT STA 1640 BETWEEN BL 0 AND LBL 20 INCLUDING AREA AT LBL 58.  REPAIRED UPPER FLOORBEAM DURING HMV AT ST AEROSPACE SAT ON NON ROUTINE CARD 179150 (DL75E102738).
